| Model Number |
TCR111111102 |
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
03/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is patella resurfacing due to the patient having anterior knee pain in extension and deep flexion.Primary surgery occurred on (b)(6) 2018.Revision surgery is planned for (b)(6) 2022.The device dhr was reviewed and the device was manufactured to specification.All sterilisation requirements were met.
Event or Problem Description
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is patella resurfacing due to the patient having anterior knee pain in extension and deep flexion.Primary surgery occurred on (b)(6) 2018.Revision surgery is planned for (b)(6) 2022.